# SDR V0XD20190130001SC

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-3 CANISTER SUPPORT BRACKET CRACKED. CORRECTIVE ACTION: REPAIRED SLACK TRACK 1-3 CANISTER BRACKET IAW REO 670-57-42-577 DATED 2016-12-02 AND NDTM PART 1 51-20-006 AND SRM 51-26-00,
